MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 11-300912 arcos 12x190mm spl tpr dist 745460.G2: foreign: australia.Suggested component code: mechanical (g04) ¿ stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported; patient had a right primary hip and was implanted with zimmer biomet products.Subsequently, the patient was revised due to loose and undersized arcos stem that has subsided.The distal taper, cone body, head, and bearing were explanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a fracture of the greater trochanter is present.Subsidence of the femoral stem component cannot be confirmed in the absence of baseline radiographs.Abnormal low femoral offset is noted.Radiographic findings consistent with femoral stem loosening are present.The femoral stem has limited contact with the endosteal of the femoral shaft which may suggest undersizing; however, since radiolucencies may have developed along with widening of the femoral canal since surgery, comparison with the immediate postoperative images would be helpful to confirm undersizing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ARCOS CON SZ A STD 60MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22643668
Report Number0001825034-2025-02303
Device Sequence Number8715532
Product Code KWA
UDI-Device Identifier00880304468030
UDI-Public(01)00880304468030(17)340314(10)66404096
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number11-301301
Device Lot Number66404096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight68 KG